# SDR UIEA2018021300212

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,898 hours, 22,564 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERATIVE.  RESET THE CIRCUIT BREAKERS, PERFORMED OPS CHECKS IAW AMM 34-43-00,  OPS CHECKED GOOD,  NO DEFECTS NOTED AT THIS TIME
